# SDR 2024FA0000990

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: General aviation
- Aircraft: N208AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600358
- Aircraft time: 10,247 hours, 8,118 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 65651209
- Condition: Worn
- Location: Zone 300
- Part time: 1,194 hours, 1,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RIGHT CENTER CONTROL CABLE FREQUENTLY WEARS BEYOND MANUFACTURER'S LIMITS WHERE THE CABLE PASSES THROUGH A FAIRLEAD LOCATED ROUGHLY AT FS 415. THE MANUFACTURER HAS NO APPROVED REPAIR OR ALTERATION ASIDE FROM CABLE REPLACEMENT. THIS CABLE HAS BEEN REPLACED 3 TIMES IN THE LAST 1500 HOURS.
